# SDR AALA202211087048

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 38,379 hours, 15,824 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 LAVATORY BI FOLD DOOR DIFFICULT TO OPERATE. ADJUSTED LEFT HAND LAVATORY DOOR HINGE.
